# SDR QXEA200400311

- Difficulty date: May 10, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 5,710 hours, 6,363 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Faulty
- Location: Nlg
- Part time: 5,710 hours, 6,363 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO FIELD WHEN AFTER TAKE-OFF THE GEAR FAILED TO RETRACT. MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE NOSE LANDING GEAR PROXIMITY SENSOR. THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
